Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Googz

Can You Mix The Retin-A With A Moisturizer?

Recommended Posts

Or will it destroy the Retin A and make it less effective? I noticed that it's hard to really get all areas of the skin with just a tiny pea drop of Retin A, so could one mix it with a small drop of moisturizer in hands and apply it on the face?

Share this post


Link to post
Share on other sites

Yes, you can use both. My dermatologist did say that mixing the two together dilutes the Retin A, but that if the medication is irritating your face, the moisturizer dilution can minimize that. I moisturize and then wait 30 minutes and then apply the Retin A. That way I don't have dry irritated skin, and the medication isn't diluted.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×